# SDR CHQA200700084

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 16,248 hours, 11,984 cycles
- Engine: Allsn AE3007A
- Engine time: 14,411 hours, 10,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: UNKNOWN
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BWI TO STL - ON APPROACH TO STL, WHEN THE GEAR WAS SELECTED DOWN, THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL EICAS MESSAGE.  THE AIRCRAFT DID A GO AROUND IN ORDER TO RUN THE QRH AND AS A PRECAUTION THE LANDING GEAR WAS LEFT DOWN.  ON THE SECOND APPROACH THERE WERE NO FURTHER INDICATIONS OF GEAR MALFUNCTIONS, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT MESSAGES AND FOUND A PROXIMITY SWITCH FAULT, AND WAS TROUBLESHOT DOWN TO THE LEFT MAIN LANDING GEAR PROXIMITY SWITCH.  BOTH OF THE LEFT MAIN LANDING GEAR PROXIMITY SWITCHES WERE CHANGED, AND THE WEIGHT ON WHEELS SYSTEM OPS CHECKED NORMALLY.
